I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 1, PAGES 19-32
B. G. Averbuh
View as HTML View as gif image View as LaTeX source
Arbitrary transformations of a family of pseudometrics are studied which result in uniform continuous pseudometrics again. Then their properties are applied for a description of a quotient uniform structure by means of pseudometrics on the initial space. It is proved that if a uniform structure on this space is subinvariant with respect to some given set of its transformations then the quotient uniform structure is subinvariant with respect to the induced transformations. The minimization for a given family of pseudometrics is considered in the last section.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: May 10, 2001